# SDR SWAA2024050781903

- Difficulty date: May 3, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 64,047 hours, 38,300 cycles
- System (JASC): 2565 · Escape Slide
- Part: Isolator
- Part number: UNKNOWN
- Condition: Cracked
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR FWD SLIDE MOUNT UPPER AND LWR ISOLATORS CRACKED<[01] R&R AFT ENTRY DOOR FWD SLIDE MOUNT UPPER AND LWR ISOLATORS IAW SRM 51-40-02.
